# SDR 29GA2015073000002

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 33,845 hours, 37,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7252110
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO CLOSE.  INSP AND FOUND PAX DOOR SEAL OUT OF ADJUSTMENT.   ADJUSTMENT PAX DOOR SEAL IAW AMM 52-10-15-04.  OPS CHECKED GOOD.
